# SDR AU510001472

- Difficulty date: December 6, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-7Q8
- System (JASC): 2613 · Overheat Detection
- Part: Warning System
- Condition: Faulty
- Location: Overheat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(AUS) LT WING TO BODY OVERHEAT LIGHT ILLUMINATED FOLLOWING NR 2 ENGINE START. INVESTIGATION FOUND CODE 10 (LOOP 1A SHORTED) IN ALARM MEMORY. CODES CLEARED AND UNIT FUNCTIONED NORMALLY. (OTHER CAUSE: UNABLE TO ESTABLISH THE CAUSE ) (CASA# 510001472)
